Table of Contents
ISRN High Energy Physics
Volume 2013, Article ID 374612, 21 pages
http://dx.doi.org/10.1155/2013/374612
Research Article

From Generalized Dirac Equations to a Candidate for Dark Energy

Department of Physics, Missouri University of Science and Technology, Rolla, MO 65409, USA

Received 12 November 2012; Accepted 1 December 2012

Academic Editors: G. A. Alves, C. A. D. S. Pires, and F.-H. Liu

Copyright © 2013 U. D. Jentschura and B. J. Wundt. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

U. D. Jentschura and B. J. Wundt, “From Generalized Dirac Equations to a Candidate for Dark Energy,” ISRN High Energy Physics, vol. 2013, Article ID 374612, 21 pages, 2013. https://doi.org/10.1155/2013/374612.